О бесконечных специальных группах

О.Ю. Шмидт

Matematiceskij sbornik

  • Volume: 50, Issue: 3, page 363-375
  • ISSN: 0368-8666

How to cite


Шмидт, О.Ю.. "О бесконечных специальных группах." Matematiceskij sbornik 50.3 363-375. <http://eudml.org/doc/65165>.

author = {Шмидт, О.Ю.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {3},
pages = {363-375},
publisher = {Tipogr. Lissnera i Sobko},
title = {О бесконечных специальных группах},
url = {http://eudml.org/doc/65165},
volume = {50},

AU - Шмидт, О.Ю.
TI - О бесконечных специальных группах
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 50
IS - 3
SP - 363
EP - 375
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.